# SDR AALA20101206TUL04

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- Aircraft time: 58,691 hours, 20,363 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN COVE SKIN OF THE NUMBER 2 SLAT.  DAMAGE IS LOCATED TWO FASTENERS ABOVE THE FIRST AUXILIARY ARM.  INSTALLED EXTERNAL DOUBLER PER AARD 57-43-00-4.
